Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 482935, 25 pages
http://dx.doi.org/10.1155/2012/482935
Research Article

Asymptotic Properties of Derivatives of the Stieltjes Polynomials

1Department of Mathematics Education, Sungkyunkwan University, Seoul 110-745, Republic of Korea
2Department of Mathematics, Meijo University, Nagoya 468-8502, Japan

Received 16 March 2012; Accepted 24 May 2012

Academic Editor: Jin L. Kuang

Copyright © 2012 Hee Sun Jung and Ryozi Sakai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hee Sun Jung and Ryozi Sakai, “Asymptotic Properties of Derivatives of the Stieltjes Polynomials,” Journal of Applied Mathematics, vol. 2012, Article ID 482935, 25 pages, 2012. doi:10.1155/2012/482935